skin-hair-icon
Severe Sneezing
Hello Sir, I am suffering from severe sneezing from last three years. Currently am consuming LEVOCETIRIZINE daily to control that. Once i stopped taking this tablet, again i will get sneezing. Sir kindly suggest me that Is it safe to consume Levocetirizine daily..If not kindly provide a appropriate solution in order to run daily life in smooth. Thanks and Regards, Kavi.
60 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Bodhisatwa Choudhuri
General Physician 9 yrs exp Kolkata
You may be suffering from Allergic rhinitis which is causing this chronic sneezing problems. Regular intake of Levocetrizine does help it, but in long-term it has its side-effects. I would suggest you to undergo following tests - Blood for Complete Hemogram, CRP, Serum IgE and Skin Allergy test. I would advise you to take tab TELEKAST-L 10mg (Montelukast + Levocetrizine) daily at night instead of plain Levocetrizine tablets. And you have to keep yourself away from potential triggering allergens (which can be found by Skin Allergy Test). Hope these helps. Regards Dr Choudhuri
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.